# SDR MASA20220329122

- Difficulty date: October 20, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: CC670341706
- Part serial: NA
- Condition: Corroded
- Location: E/E
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON AFT SIDE OF CABIN BULKHEAD WEB ON LOWER CORNER BTW 9RBL AND 12RBL APROX ON FS STA 280 | CORRECTIVE ACTION:WEB ON LOWER CORNER BTW 9RBL AND 12RBL APROX ON FS STA 280 WASREPLACED PER CRJ-900 SRM 53-11-10-201-003-A01.
